Sh:900

Bib entry
@article{Sh:900,
 author = {Shelah, Saharon},
 title = {{Dependent theories and the generic pair conjecture}},
 journal = {Commun. Contemp. Math.},
 fjournal = {Communications in Contemporary Mathematics},
 volume = {17},
 number = {1},
 year = {2015},
 pages = {1550004, 64},
 issn = {0219-1997},
 doi = {10.1142/S0219199715500042},
 mrclass = {03C45 (03C55)},
 mrnumber = {3291978},
 mrreviewer = {John Goodrick},
 doi = {10.1142/S0219199715500042},
 note = {\href{https://arxiv.org/abs/math/0702292}{arXiv: math/0702292}},
 arxiv_number = {math/0702292}
}